# SDR DJFA2010012

- Difficulty date: May 26, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N708LX
- Make and model: Cessna 750
- Aircraft serial: 7500109
- Aircraft time: 7,704 hours, 4,654 cycles
- Engine: Allsn AE3007C
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 99144111
- Part serial: 9931090
- Condition: Smoke
- Location: Windshield Heat
- Part time: 7,692 hours, 4,645 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AFTER TURNING THE WINDSHIELD HEAT OFF IN FLIGHT, THE CREW REPORTED A BURNING SMELL AND SMOKE ACCOMPANIED BY A LT WINDSHIELD OVERHEAT EICAS MESSAGE.  MX CONFIRMED THE LT WINDSHIELD TEMPERATURE CONTROLLER FAILED.  THE CONTROLLER WAS REPLACED.
